Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("VARIABLE ALEATOIRE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8766

  • Page / 351

Export

Selection :

  • and

ON THE DEPENDENCE OF X1+X2 AND X1/X2.LOCKE C.1975; COMMUNIC. STATIST.; U.S.A.; DA. 1975; VOL. 4; NO 4; PP. 357-362; BIBL. 2 REF.Article

COMPACITE D'UNE SUITE DE SOMMES DE VARIABLES ALEATOIRES A VALEURS DANS UN ESPACE HILBERTIENZIGEL G; SIEGEL G.1981; LITOV. MAT. SBOR.; ISSN 0132-2818; SUN; DA. 1981; VOL. 21; NO 4; PP. 123-136; ABS. LIT/ENG; BIBL. 20 REF.Article

CHARACTERIZING RANDOM VARIABLES BY SPECIFYING THE DISTRIBUTION OF U-SHAPED FUNCTIONS OF THEIR WEIGHTED SUMS.FUNK GM; RODINE RH.1975; COMMUNIC. STATIST.; U.S.A.; DA. 1975; VOL. 4; NO 2; PP. 143-162; BIBL. 10 REF.Article

A METHOD FOR COMBINING THREE-VALUED PREDICTIONS.SUTHERLAND WH.1974; OPER. RES.; U.S.A.; DA. 1974; VOL. 22; NO 5; PP. 1104-1109; BIBL. 4 REF.Article

UBER PRODUKTE ABHAENGIGER ZUFAELLIGER VERAENDERLICHER MIT WERTEN IN EINER KOMPAKTEN HALBGRUPPE. = SUR DES PRODUITS DE VARIABLES ALEATOIRES DEPENDANTES A VALEURS DANS UN SEMIGROUPE COMPACTWOLFF M.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 35; NO 3; PP. 253-264; BIBL. 14 REF.Article

PROBABILITE DES GRANDS ECARTS DES SOMMES DE FONCTIONS DE SUITES AVEC MELANGEDUBROVIN VT; MOSKVIN DA.1979; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1979; VOL. 24; NO 4; PP. 840-846; ABS. ENG; BIBL. 5 REF.Article

EQUIVALENCE CLASSES OF REGULARLY VARYING FUNCTIONS.DE HAAN L.1974; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1974; VOL. 2; NO 3; PP. 243-259; BIBL. 10 REF.Article

ERGODICITE FAIBLE DES SUITES ALEATOIRES STATIONNAIRES DE MATRICES STOCHASTIQUESNAWROTZKI K.1979; SERDICA; BGR; DA. 1979; VOL. 5; NO 1; PP. 24-33; BIBL. 6 REF.Article

SLOWLY VARYING SEQUENCES OF RANDOM VARIABLESURBANIK K.1972; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1972; VOL. 20; NO 8; PP. 679-682; ABS. RUSSE; BIBL. 5 REF.Serial Issue

ON THE DISTRIBUTION OF PRODUCTS AND QUOTIENTS OF INDEPENDENT RANDOM VARIABLESRATHIE PN; KAUFMAN H.1977; METRON; ITA; DA. 1977 PUBL. 1979; VOL. 35; NO 1-2; PP. 133-148; BIBL. 56 REF.Article

SOMMES DE PRODUITS DE VARIABLES ALEATOIRES INDEPENDANTES.LASSNER F.1974; ; S.L.; DA. 1974; PP. 1-49; BIBL. 8 REF.; (THESE DOCT. 3E. CYCLE, SPEC. MATH.; PARIS VI)Thesis

SOMMATION DES TERMES D'UNE SERIE VARIATIONNELLE ET LOI NORMALEEGOROV VA; NEVZOROV VB.1974; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1974; NO 1; PP. 5-11; ABS. ANGL.; BIBL. 6 REF.Article

SUR LE LISSAGE DES PROBABILITES DANS LE CAS D'ADDITION DE VARIABLES ENTIERES INDEPENDANTESGAMKRELIDZE NG.1981; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1981; VOL. 26; NO 4; PP. 835-841; ABS. ENG; BIBL. 9 REF.Article

ON THE SUM (MODULOM) OF TWO STATISTICAL VARIABLES.RIZZI A.1976; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1976; VOL. 13A; NO 1; PP. 163-167; ABS. ITAL.Article

QUELQUES THEOREMES GLOBAUX POUR LES SOMMES DE VARIABLES ALEATOIRES INDEPENDANTES SANS HYPOTHESE D'EXISTENCE DES MOMENTS DU TROISIEME ORDREGAFUROV MU.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 3; PP. 63-75; ABS. LITU. ANGL.; BIBL. 14 REF.Article

ON LIMIT DISTRIBUTIONS OF SEQUENCES OF RANDOM VARIABLES WITH RANDOM INDICES.CSORGO S.1974; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1974; VOL. 25; NO 3-4; PP. 227-232; BIBL. 16 REF.Article

ON THE MOMENTS OF SOME FIRST PASSAGE TIMES FOR SUMS OF DEPENDENT RANDOM VARIABLES.GUT A.1974; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1974; VOL. 2; NO 1; PP. 115-126; BIBL. 12 REF.Article

CONVERGENCE DE LA METHODE DE RECHERCHE ALEATOIRE DANS LES PROBLEMES CONVEXES DE MINIMISATIONKARMANOV VG.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 4; PP. 817-824; ABS. ANGL.; BIBL. 2 REF.Article

DISTRIBUTION DU MAXIMUM DES SOMMES DE VARIABLES ALEATOIRES APPARTENANT AU DOMAINE D'ATTRACTION D'UNE LOI STABLEALESHKYAVICHENE AK.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 4; PP. 5-22; ABS. LITU. ANGL.; BIBL. 14 REF.Article

DISTRIBUTION DU NOMBRE DES RACINES REELLES DE POLYNOMES ALEATOIRESMASLOVA NB.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 3; PP. 488-500; ABS. ANGL.; BIBL. 7 REF.Article

DISTRIBUTIONS LIMITES D'UNE STATISTIQUEKOLCHIN VF; CHISTYAKOV VP.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 2; PP. 367-374; ABS. ANGL.; BIBL. 3 REF.Article

VITESSE DE CONVERGENCE DES DISTRIBUTIONS DU MAXIMUM DES SOMMES DE VARIABLES ALEATOIRES INDEPENDANTES AVEC UNE MOYENNE POSITIVEALESHKYAVICHENE AK.1974; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1974; VOL. 14; NO 3; PP. 19-46; ABS. LITU. ANGL.; BIBL. 11 REF.Article

UNE CLASSE DE DISTRIBUTIONS LIMITES DANS UN ESPACE HILBERTIENKRUGLOV VM.1972; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1972; VOL. 12; NO 3; PP. 85-88; ABS. LITU. ANGL.; BIBL. 4 REF.Serial Issue

RECORD TIMES.GALAMBOS J; SENETA E.1975; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1975; VOL. 50; NO 193; PP. 383-387; BIBL. 7 REF.Article

ON A SET OF ALMOST DETERMINISTIC K-INDEPENDENT RANDOM VARIABLES.JOFFE A.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 1; PP. 161-162; BIBL. 4 REF.Article

  • Page / 351